# SDR SWAA2022100539874

- Difficulty date: September 14, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTOR PLATES ARE MISSING AT G-1 O/B COMPT. NEXT TO EXIT SIGN. / [01] REMOVED AND REPLACED PROTECTOR PLATES AT G1 O/B COMPT. NEXT TO EXIT SIGN IN REF WITH CMM 25-31-03.;[02] VERIFIED STEP 1
